# SDR FDEA201503201032

- Difficulty date: March 20, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46609
- Aircraft time: 924 hours, 38,857 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: R1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT OPEN.  RELEASED FOR SERVICE IAW MEL 52-10-03 CATEGORY C.  TROUBLESHOOTING REQUIRED FOR REPAIR.
